# SDR DALA2021101306290

- Difficulty date: October 13, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 107,830 hours, 15,808 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 FWD CARGO SHEAR TIE AT STA654+110,S-39R TO S-39L FOUND CORROSION. CORRECTIVE ACTION: REPLACED THE CORRODED SHEAR TIE PER B767-300 SRM51-40-02 (1981486)
